Inclusion of Lambda BV(p) spaces in the classes H-omega(q)
Artikel i vetenskaplig tidskrift, 2013

A characterization of the inclusion of Waterman-Shiba classes into classes of functions with given integral modulus of continuity is given. This corrects and extends an earlier result of a paper from 2005.

modulus of variation

generalized bounded variation

Banach space

Författare

Mahdi Hormozi

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Journal of Mathematical Analysis and Applications

0022-247X (ISSN) 1096-0813 (eISSN)

Vol. 404 2 195-200

Ämneskategorier

Matematik

DOI

10.1016/j.jmaa.2013.02.012